# SDR SWIA200616586

- Difficulty date: April 10, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N295UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120295
- Aircraft time: 25,162 hours, 35,503 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERGENCY LIGHTS ADJACENT GALLEY WILL NOT ILLUMINATE.  REMOVED AND REPLACED E-LIGHTING IAW 33-00-00.
